# SDR FDEA201111235012

- Difficulty date: November 23, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 38,187 hours, 7,337 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AJC7515501
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT SIDE BANJO FITTING AFT SIDE HAS A FASTENER LOOSE.  FASTENER R & R IAW EA 1-5530-154251 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
